Szucs

Joseph M. Szucs

Professor Emeritus

Department of Liberal Studies (Mathematics)

szucsj@tamug.edu

+1 (409) 740-4498

Education

Ph.D., Szeged University, 1967.

M.S., Szeged University, 1965.

Interests

Functional analysis, in particular, von Neumann algebras, non-commutative ergodic theory, operator theory; measure theory; algebra; mathematical physics; mathematical biology, in particular, mathematical population genetics, dynamical systems; classical mathematical analysis, graph theory.